# SDR 98ZZZX3665

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Learjet Inc, repair station SH5R197N
- Aircraft: N5100X
- Make and model: Cndair CL6002B19
- Aircraft serial: 7008
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Torque Box
- Part number: 22850201481
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 4,487 hours
- Component: 22850200803
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER TORQUE BOX IS CRACKED JUST UNDER FORWARD END OF LEFT SIDE, 6 O'CLOCK, SOUND ATTENUATING MATERIAL (SAM) SUPPORT BRACKET.  CRACK WAS FOUND DURING ROUTINE ENGINE CHANGE MAINTENANCE PRACTICES.
